# SDR VJ970024

- Difficulty date: January 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Ventral Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL FOUND THE AFT VENTRAL DOOR, FORWARD LOWER LEFT CORNER FRAME SECTION HAS THREE CRACKS APPROX .5 INCH LONG.  ORDERED AND RECEIVED 3917854-503 FRAME 5929752-29 AND 9915565-313 SHIMS.  REMOVED CRACKED FRAME IAW DC-9 SRM 51-10-4.  FABRICATED REPAIR DOUBLERS IAW DC-9 SRM 51-02 FIG 2 AND TRAVELERS 1A-19487 AND 1A-19488.  HEAT TREATED IAW DC-9 SRM 51-10-21.  INSTALLED REPAIR DOUBLERS IAW DC-9 SRM 51-10-2.  FIT AND DRILLED NEW FRAME IAW DC-9 SRM 51-10-4.  INSTALLED FRAME IAW DC-9 SRM 51-30-2.  COMPLIED WITH SB 52-118 COND 2 REV 3 NDT INSPE OF LOWER DOOR COMPLIED WITH.  NON-ROUTINE REF NR 027N1-1173/60987.  (M)
